MathSciNet Relay Station
MathSciNet bibliographic data
MR997959 16A38
Kemer, A. R. Representability of reduced-free algebras. (Russian) Algebra i Logika 27 (1988), no. 3, 274--294, 375; translation in Algebra and Logic 27 (1988), no. 3, 167–184 (1989)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement